AN EFFICIENT TRAPEZOIDAL SCHEME FOR NUMERICAL CUBATURE WITH HERONIAN MEAN DERIVATIVE

Authors:

Kamran Malik ,Muhammad Mujtaba Shaikh,Kashif Memon,Muhammad Saleem Chandio,Abdul Wasim Shaikh,

DOI NO:

https://doi.org/10.26782/jmcms.2021.03.00004

Keywords:

Cubature,Double integrals,Heronian mean Derivative-based scheme,Precision,Order of accuracyLocal and global errors,Local and global errors,Trapezoid,

Abstract

This study focuses on the Heronian mean derivative-based numerical cubature scheme to better evaluate double integrals' infinite limits. The proposed modifications rely on the Trapezoidal-type quadrature and cubature schemes. The aforementioned proposed scheme is important to numerically evaluate the complex double integrals, where the exact value is not available but the approximate values can only be obtained. With regards to higher precision and order of accuracy, the proposed Heronian derivative-based double integral scheme provides efficient results. The discussed scheme, in basic and composite forms, with local and global error terms is presented with necessary proofs with their performance evaluation against conventional Trapezoid rule through some numerical experiments. The consequently observed error distributions of the aforementioned scheme are found to be lower than the conventional Trapezoidal cubature scheme in composite form

Refference:

I. Babolian E., M. Masjed-Jamei and M. R. Eslahchi, On numerical improvement of Gauss-Legendre quadrature rules, Applied Mathematics and Computations, 160(2005) 779-789.
II. Bailey D. H. and J. M. Borwein, “High precision numerical integration: progress and challenges,” Journal of Symbolic Computation ,vol. 46, no. 7, pp. 741–754, 2011.
III. Bhatti, A. A., M.S. Chandio, R.A. Memon and M. M. Shaikh, (2019), “A Modified Algorithm for Reduction of Error in Combined Numerical Integration”, Sindh University Research Journal-SURJ (Science Series) 51(4): 745-750.
IV. Burden R. L., J. D. Faires, Numerical Analysis, Brooks/Cole, Boston, Mass, USA, 9th edition, 2011.
V. Burg. C. O. E., Derivative-based closed Newton-cotes numerical quadrature, Applied Mathematics and Computations, 218 (2012), 7052-7065.
VI. Dehghan M., M. Masjed-Jamei and M. R. Eslahchi, The semi-open Newton- Cotes quadrature rule and its numerical improvement, Applied Mathematics and Computations, 171 (2005) 1129-1140.
VII. Dehghan M., M. Masjed-Jamei, and M. R. Eslahchi, “On numerical improvement of closed Newton-Cotes quadrature rules,” Applied Mathematics and Computation, vol. 165, no. 2,pp. 251–260, 2005.
VIII. Dehghan M., M. Masjed-Jamei, and M. R. Eslahchi, “On numerical improvement of open Newton-Cotes quadrature rules,” Applied Mathematics and Computation, vol. 175, no. 1, pp.618–627, 2006.
IX. Jain M. K., S. R. K. Iyengar and R. K. Jain, Numerical Methods for Scientific and Computation, New Age International (P) Limited, Fifth Edition, 2007.
X. Malik K., Shaikh, M. M., Chandio, M. S. and Shaikh, A. W. Some new and efficient derivative-based schemes for numerical cubature., : J. Mech. Cont. & Math. Sci., Vol. 15, No.11, pp. 67-78, 2020.
XI. Memon K., M. M. Shaikh, M. S. Chandio, A. W. Shaikh, “A Modified Derivative-Based Scheme for the Riemann-Stieltjes Integral”, 52(01) 37-40 (2020).
XII. Pal M., Numerical Analysis for Scientists and Engineers: theory and C programs, Alpha Science, Oxford, UK, 2007.
XIII. Petrovskaya N., E. Venturino, “Numerical integration of sparsely sampled data,” Simulation Modelling Practice and Theory,vol. 19, no. 9, pp. 1860–1872, 2011.

XIV. Ramachandran T. (2016), D. Udayakumar and R. Parimala, “Comparison of Arithmetic Mean, Geometric Mean and Harmonic Mean Derivative-Based Closed Newton Cotes Quadrature“, Nonlinear Dynamics and Chaos Vol. 4, No. 1, 2016, 35-43 ISSN: 2321 – 9238.
XV. Sastry S.S., Introductory methods of numerical analysis, Prentice-Hall of India, 1997.
XVI. Shaikh, M. M., (2019), “Analysis of Polynomial Collocation and Uniformly Spaced Quadrature Methods for Second Kind Linear Fredholm Integral Equations – A Comparison”. Turkish Journal of Analysis and NumberTheory,7(4)91-97. doi: 10.12691/tjant-7-4-1.
XVII. Shaikh, M. M., M. S. Chandio and A. S. Soomro, (2016), “A Modified Four-point Closed Mid-point Derivative Based Quadrature Rule for Numerical Integration”, Sindh University Research Journal-SURJ (Science Series) 48(2): 389-392.
XVIII. Zafar F., S. Saleem and C. O. E. Burg, New derivative based open Newton-Cotes quadrature rules, Abstract and Applied Analysis, Volume 2014, Article ID 109138, 16 pages, 2014.
XIX. Zhao, W., and H. Li, (2013) “Midpoint Derivative- Based Closed Newton-Cotes Quadrature”, Abstract And Applied Analysis, Article ID 492507.
XX. Zhao, W., Z. Zhang, and Z. Ye, (2014), “Midpoint Derivative-Based Trapezoid Rule for the Riemann- Stieltjes Integral”, Italian Journal of Pure and Applied Mathematics, 33: 369-376.

View Download